# SDR DHL2007806587

- Difficulty date: April 16, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Condition: Worn
- Location: Nr 2 Engine
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG RT NOSE COWL UPPER PORTION WORN (STA YN 147.534 - 163.000, AT 12 O'CLOCK POS) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 71-5-2 FIG 2 SHEET 1, 2, 3.  REMOVED FASTENERS IAW SRM 51-1-21A.  CUT OUT DAMAGED SECTION AND FABRICATED SKIN (AL2024T3 0.080") AND SPLICE (STEEL 17-7PH 0.050") IAW DC8 70 SRM 71-5-2 FIG 2 SHEET 1 ,2 3.  HEAT TREATED SPLICE FROM 17-7PH CRES TO 17-7PH CRES (H1050) IAW SRM 51-1-6.  CLEANED, TREATED AND PRIMED AREA AND SKIN IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SRM 71-5-2 FIG 2 SHEET 1, 2, 3, SRM 51-1-21A.
